RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2020, Volume 202, Number 3, Pages 492–501 (Mi tmf9792)  

Integrable evolution systems of geometric type

V. V. Sokolovab

a Landau Institute for Theoretical Physics, RAS, Chernogolovka, Moscow Oblast, Russia
b Federal University of ABC, Santo André, Sao Paulo, Brazil

Abstract: We present necessary conditions for the integrability of multicomponent third-order evolution systems of geometric type. For the considered examples, the affine connected space determining the system turns out to be symmetric in the case of zero torsion. In the case of the connection with nonzero torsion, the space is generated by a Bol loop.

Keywords: integrable system, symmetry, affine connected space.

Funding Agency Grant Number
Ministry of Science and Higher Education of the Russian Federation 0033-2019-0006
1.12873.2018/12.1
This research was supported in part by the Russian state assignment No. 0033-2019-0006 and the State Program of the Ministry of Education and Science of the Russian Federation (Project No. 1.12873.2018/12.1).


DOI: https://doi.org/10.4213/tmf9792

Full text: PDF file (441 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2020, 202:3, 428–436

Bibliographic databases:

Received: 18.08.2019
Revised: 27.09.2019

Citation: V. V. Sokolov, “Integrable evolution systems of geometric type”, TMF, 202:3 (2020), 492–501; Theoret. and Math. Phys., 202:3 (2020), 428–436

Citation in format AMSBIB
\Bibitem{Sok20}
\by V.~V.~Sokolov
\paper Integrable evolution systems of geometric type
\jour TMF
\yr 2020
\vol 202
\issue 3
\pages 492--501
\mathnet{http://mi.mathnet.ru/tmf9792}
\crossref{https://doi.org/10.4213/tmf9792}
\elib{https://elibrary.ru/item.asp?id=43260059}
\transl
\jour Theoret. and Math. Phys.
\yr 2020
\vol 202
\issue 3
\pages 428--436
\crossref{https://doi.org/10.1134/S0040577920030149}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000524228200014}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85083057835}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9792
  • https://doi.org/10.4213/tmf9792
  • http://mi.mathnet.ru/eng/tmf/v202/i3/p492

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:130
    References:10
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021